Affordable Access

Publisher Website

On some fuzzy functional equations

Authors
Journal
Fuzzy Sets and Systems
0165-0114
Publisher
Elsevier
Publication Date
Volume
64
Issue
3
Identifiers
DOI: 10.1016/0165-0114(94)90156-2
Keywords
  • Fuzzy Function
  • Fuzzy Functional Equation
  • Analysis
  • Fuzzy Numbers
  • Pseudometric
  • Hausdorff Metric
  • Gauge Space
  • Zadeh'S Extension Principle And Fuzzy Solution
Disciplines
  • Mathematics

Abstract

Abstract In this paper we offer a comprehensive and unified approach to the study of existence theorems for fuzzy functional equations of the form f( x) = h( x, f( s( x))). Though this equation in the classical setting has been studied extensively in the literature there has not been much of a study of fuzzy functional equations. We employ the tools of analysis as available in E n , the space of fuzzy numbers (which are normalized, fuzzy convex, upper semicontinuous and compactly supported).

There are no comments yet on this publication. Be the first to share your thoughts.